# SDR AT9900541

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE FORWARD CABIN GALLEY AREA AT BS 149 L-18R AT CUSP LINE LOWER FRAME WEB AND ATTACH FITTING CORRODED.  REMOVED AND REPLACED FITTING, CLEAN CORROSION ON LOWER WEB WITHIN LIMITS, TREATED AND PRIMED AREAS IAW DC9 SRM 51-10-3, 53-01 FIG. 1, 51-10-4, AND 51-30-5.
